# SDR 2005F00082

- Difficulty date: March 11, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Contaminated
- Location: Scavange Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT - 9141 - FLL/FPO - DURING FLIGHT, DETECTED SMOKE AND FUMES IN THE CABIN.  RETURNED TO FLL.  LANDED WITHOUT INCIDENT.  CLEANED CARBON FROM RIGHT ENGINE INTERNAL SCAVENGE PUMP INLET SCREEN.  RAN ENGINE.  NO SMOKE OR FUMES DETECTED.  (M)
